Somaglia Jacopo

Adjunct Professor

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

University email address
Teaching - Programme courses
Research

Publications

Publications
  • An Asplund space with norming Markuševič basis that is not weakly compactly generated / P. Hájek, T. Russo, J. Somaglia, S. Todorčević. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 392(2021 Dec 03), pp. 108041.1-108041.22. [10.1016/j.aim.2021.108041]
  • Small semi-Eberlein compacta and inverse limits / C. Correa, T. Russo, J. Somaglia. - In: TOPOLOGY AND ITS APPLICATIONS. - ISSN 0166-8641. - 302(2021 Oct 01). [10.1016/j.topol.2021.107835]
  • Overcomplete sets in non-separable Banach spaces / T. Russo, J. Somaglia. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 149:2(2021 Feb), pp. 701-714. [10.1090/proc/15213]
  • Star-finite coverings of Banach spaces / C.A. De Bernardi, J. Somaglia, L. Vesely. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 491:2(2020).
  • On compact trees with the coarse wedge topology / J. Somaglia. - In: STUDIA MATHEMATICA. - ISSN 0039-3223. - 2020:253(2020), pp. 283-306.